# SDR HEEA0016450

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Cover
- Part number: 222001388101
- Condition: Cracked
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER CRACKED AND BROKEN.  MOUNT FLANGE MISSING.
